# SDR 96ZZZM1356

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 732591E
- Condition: Failed
- Location: Flt Deck
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOS - DURING CLIMB, FORWARD EXHAUST COOLING FAN, MFG P/N 732591E, OVERHEATED AND EMITTED SMOKE ELECTRICAL ODOR TO FLIGHT DECK.  TURNED OFF COOLING FAN.  FOUND COOLING FAN SHAFT BEARINGS WORN.  REPLACED FORWARD EXHAUST COOLING FAN AND OPERATION CHECKED NORMAL.  (M)
